# SDR USAA2013050600005

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 65,634 hours, 28,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: FE240221001
- Condition: Unserviceable
- Location: L2 Door
- Component: Damper, Ratier
- Component part number: FE1740011
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY OPERATION CYLINDER PRESSURE DEPLETED.  REPLACED DIAPHRAM IN L-2 DOOR EMERGENCY OPERATION CYLINDER.
